MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ENVELLA BED; BED, AIR FLUIDIZED

BAXTER HEALTHCARE CORPORATION ENVELLA BED; BED, AIR FLUIDIZED
Model Number P0819A
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the power cord needed to be replaced.Per the hillrom service manual, it is necessary for the envella air fluidized therapy system to have an effective maintenance program.We recommend that you do annual preventive maintenance (pm).Pm can help make sure of a long, operative life for the unit.Check that the power cord is in good condition: the plug is a one-piece molded plug assembly, the assembly shows no signs of cracking, the plug molding around the blade is not discolored, and the blade is tight in the molding.The power cord hooks show no sign of cracking and are intact with no damage.The power cord strain relief shows no sign of cracking and is intact with no damage.Repair or replace the part as applicable.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the power cord to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
A company representative - service personnel contacted technical service to report that envella bed power cord was damaged and copper wire exposed.User defined description: warehouse repair.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
ENVELLA BED
Common Device Name
BED, AIR FLUIDIZED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25632772
Report Number1824206-2026-01459
Device Sequence Number21266402
Product Code INX
UDI-Device Identifier00887761013834
UDI-Public(01)00887761013834(11)241217
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP0819A
Device Catalogue NumberP0819A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown